|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Nur Syuhada binti Zulkifli
May i know will " Omeprazole " caused you to feel hungry even after u just took ur meal ?
Greetings. Thank you for your questions.
For your information, omeprazole is a proton pump inhibitors that block the production of acid by the stomach. However, there’s no report that saying this medication would cause side effect as hunger. However, since you’re experiencing it and if it caused problem, I would suggest you to talk to your doctor to find other alternatives for the treatment of your GERD.
The following answers regarding your current queries are just general descriptions. In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor.
You may also click on this link (DoctorOnCall) to speak with our doctors online or (DoctorOnCallEPharma) to get connected to our pharmacy. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.